Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Topological transformation groups with a fixed end point


Author: William J. Gray
Journal: Proc. Amer. Math. Soc. 18 (1967), 290-294
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1967-0207890-7
MathSciNet review: 0207890
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hsin Chu, A note on transformation groups with a fixed end point, Proc. Amer. Math. Soc. (to appear).
  • [2] -, Fixed points in a transformation group, Pacific J. Math. (to appear). MR 0187229 (32:4682)
  • [3] A. D. Wallace, A fixed point theorem, Bull. Amer. Math. Soc. 51 (1945), 413-416. MR 0012221 (6:278a)
  • [4] -, Group invariant continua, Fund. Math. 36 (1949), 119-124. MR 0035432 (11:734c)
  • [5] H. C. Wang, A remark on transformation groups leaving fixed an end point, Proc. Amer. Math. Soc. 3 (1952), 548-549. MR 0048803 (14:72b)
  • [6] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., Vol 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0207890-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society